# SDR MASA2020032100128

- Difficulty date: March 21, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 41,099 hours, 30,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT IND NOT BLINKING	REPLACED FLASHLIGHT BATTERY
